Hi... Hope someone can help me... I'm 30yrs old.. Female... And have struggled with obesity for the 15yrs of my life and it's gotten worse over the last four years or so... None of the diet or exercise routine worked... The last in an endless line of doctors suggested I check my TSH... And it turned out to be a whopping 46.4... And was probably a factor in my weight gain... So anyway I was glad when I heard it coz it meant I now also had an explanation for the severe depression, gastric reflux, lethargy, pungent sweat, dry skin and a lot of other stuff that had been plaguing me... The doc put me on 100mcg levothyroxine and for the next two days I was in an exceptionally good mood coz I was so relieved at finding out the reason behind my problems... But after a few days I kinda felt like I was slipping back into my old symptoms. My depression seems to b coming back, vague aches and pains, fatigue and the skin on my toes is now dry n has begun peeling off and to top it all off I didn't get my periods this month which is unusual for me... It's been three weeks now since I started my meds... I was wondering if this was normal or if I needed to see my doctor again about the dosage... I really appreciate if anyone could help me out...
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.